Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 419514, 15 pages
http://dx.doi.org/10.1155/2014/419514
Research Article

Solvability for a Fractional Order Three-Point Boundary Value System at Resonance

School of Mathematics and Physics, University of South China, Hengyang 421001, China

Received 31 March 2014; Revised 15 May 2014; Accepted 16 May 2014; Published 11 June 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Zigen Ouyang and Hongliang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zigen Ouyang and Hongliang Liu, “Solvability for a Fractional Order Three-Point Boundary Value System at Resonance,” Abstract and Applied Analysis, vol. 2014, Article ID 419514, 15 pages, 2014. https://doi.org/10.1155/2014/419514.